zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Poisson (co)homology and isolated singularities. (English) Zbl 1113.17009
Let $\mathbb{F}$ be a field of characteristic $0$ and $\mathcal{A}=\mathbb{F}[x,y,z]$. Given any $\varphi\in \mathcal{A}$, the relations $\{x,y\}_{\varphi}=\frac{\partial \varphi}{\partial z}$, $\{y,z\}_{\varphi}=\frac{\partial \varphi}{\partial x}$, $\{z,x\}_{\varphi}=\frac{\partial \varphi}{\partial y}$ define a Poisson bracket on $\mathcal{A}$, which admits $\varphi$ as a Casimir function. Therefore, this bracket induces Poisson structures both on the affine three space $F^{3}$ and the surface $\{\varphi=0\}\subset F^{3}$. Suppose that $\varphi$ is a weighted homogeneous polynomial such that the surface $\{\varphi=0\}$ has an isolated singularity at the origin. The author computes the Poisson cohomology and homology modules of the Poisson structures on $F^{3}$ and $\{\varphi=0\}$ in this case. The paper also contains clear explanations of each of the concepts mentioned.

MSC:
17B63Poisson algebras
14F99Homology and cohomology theory (algebraic geometry)
17B56Cohomology of Lie (super)algebras
WorldCat.org
Full Text: DOI arXiv
References:
[1] Alev, J.; Lambre, T.: Comparaison de l’homologie de Hochschild et de l’homologie de Poisson pour une déformation des surfaces de Klein. Algebra and operator theory, tashkent, 1997, 25-38 (1998)
[2] Brylinsky, J. -L.: A differential complex for Poisson manifolds. J. differential geom. 28, No. 1, 93-114 (1988)
[3] Cox, D.; Little, J.; O’shea, D.: Using algebraic geometry. Grad texts in math. 185 (1998)
[4] Dufour, J. -P.; Zung, N. T.: Poisson structures and their normal forms. Progr. math. 242 (2005) · Zbl 1082.53078
[5] Eisenbud, D.: Commutative algebra, with a view toward algebraic geometry. Grad texts in math. 150 (1995) · Zbl 0819.13001
[6] Ginzburg, V. L.; Lu, J. -H.: Poisson cohomology of Morita-equivalent Poisson manifolds. Int. math. Res. not. (10), 199-205 (1992) · Zbl 0783.58026
[7] Ginzburg, V. L.; Weinstein, A.: Lie -- Poisson structure on some Poisson Lie groups. J. amer. Math. soc. 5, No. 2, 445-453 (1992) · Zbl 0766.58018
[8] Haraki, A.: Quadratisation de certaines structures de Poisson. J. London math. Soc. (2) 56, No. 2, 384-394 (1997) · Zbl 0988.37068
[9] Huebschmann, J.: Poisson cohomology and quantization. J. reine angew. Math. 408, 57-113 (1990) · Zbl 0699.53037
[10] C. Laurent-Gengoux, A. Pichereau, P. Vanhaecke, An Invitation to Poisson Structures, in preparation · Zbl 1284.53001
[11] Lichnerowicz, A.: LES variétés de Poisson et leurs algèbres de Lie associées. J. differential geom. 12, No. 2, 253-300 (1977) · Zbl 0405.53024
[12] Milnor, J.: Singular points of complex hypersurfaces. Ann. of math. Stud. 61 (1968) · Zbl 0184.48405
[13] Monnier, P.: Poisson cohomology in dimension two. Israel J. Math. 129, 189-207 (2002) · Zbl 1077.17018
[14] Nakanishi, N.: Poisson cohomology of plane quadratic Poisson structures. Publ. res. Inst. math. Sci. 33, No. 1, 73-89 (1997) · Zbl 0970.53042
[15] Roger, C.; Elgaliou, M.; Tihami, A.: Une cohomologie pour LES algèbres de Lie de Poisson homogènes. Publ. dép. Math. nouvelle sér. 1990, 1-26 (1990) · Zbl 0841.58027
[16] Roger, C.; Vanhaecke, P.: Poisson cohomology of the affine plane. J. algebra 251, No. 1, 448-460 (2002) · Zbl 0998.17023
[17] Stanley, R. P.: Invariants of finite groups and their applications to combinatorics. Bull. amer. Math. soc. (N.S.) 1, No. 3, 475-511 (1979) · Zbl 0497.20002
[18] Sturmfels, B.: Algorithms in invariant theory. Texts monogr. Symbolic computat. (1993)
[19] Vaisman, I.: Lectures on the geometry of Poisson manifolds. Progr. math. 118 (1994) · Zbl 0810.53019
[20] Den Bergh, M. Van: Noncommutative homology of some three-dimensional quantum spaces. Proceedings of conference on algebraic geometry and ring theory in honor of michael Artin, part III, Antwerp, 1992, vol. 8 8, 213-230 (1994)
[21] Vanhaecke, P.: Integrable systems in the realm of algebraic geometry. Lecture notes in math. 1638 (2001) · Zbl 0997.37032
[22] Xu, P.: Poisson cohomology of regular Poisson manifolds. Ann. inst. Fourier (Grenoble) 42, No. 4, 967-988 (1992) · Zbl 0759.58020
[23] Xu, P.: Gerstenhaber algebras and BV-algebras in Poisson geometry. Comm. math. Phys. 200, No. 3, 545-560 (1999) · Zbl 0941.17016